# SDR IPXA2020060155980

- Difficulty date: April 23, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3C FWD CARGO COMPARTMENT.  LT SIDE BILGE INTERCOSTAL, BETWEEN STATION 6 - 10 AND 6 - 30, UNDERNEATH Z-FRAME HAS A CRACK.  REMOVED CRACKED INTERCOSTAL.  FABRICATED AND INSTALLED BETWEEN STATION 6 - 10 AND 6 - 30, UNDERNEATH Z-FRAME IAW SRM 51-31-01.
